# SDR UIEA2020112202444

- Difficulty date: November 22, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,924 hours, 19,579 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 80130700
- Part serial: P128101
- Condition: Low Pressure
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 PRESSURE LOW.  CREW O2 BOTTLE CHANGED, AS PER NR-41 ON WO 71486.
